DSpace
 
  Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 A multiplicity theorem for hemivariational inequalities with a p-Laplacian-like differential operator
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/5288

title: A multiplicity theorem for hemivariational inequalities with a p-Laplacian-like differential operator
authors: Papageorgiou, Nikolaos
Rocha, Eugénio
Staicu, Vasile
keywords: p-Laplacian-type operator
Multivalued (S)+-operator
Locally Lipschitz function
Generalized and convex subdifferentials
PS-condition
Mountain pass theorem
Multiple solutions
issue date: 2008
publisher: Elsevier
abstract: We consider a parametric nonlinear elliptic inclusion with a multivalued p-Laplacian-like differential operator and a nonsmooth potential (hemivariational inequality). Using a variational approach based on the nonsmooth critical point theory, we show that for all the values of the parameter in an open half-line, the problem admits at least two nontrivial solutions. Our result extends a recent one by Kristály, Lisei, and Varga [A. Kristály, H. Lisei, C. Varga, Multiple solutions for p-Laplacian type operator, Nonlinear Anal. 68 (5) (2008) 1375–1381].
URI: http://hdl.handle.net/10773/5288
ISSN: 0362-546X
source: Nonlinear Analysis: Theory Methods & Applications
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
P33_NonlinAnal_69(2008)_1150-1163.pdf325.94 kBAdobe PDFview/open
Restrict Access. You can Request a copy!
statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2